Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


buttocks waisting
Aug 17, 2005

is there a solution for buttocks waisting? I've tried exercise but did not work

Response from Dr. Henry

Loss of bulk in the buttocks can be due to loss of fat (lipoatrophy) or muscle or both. Loss of fat is very challenging at present. Sometimes the HIV regimen can be switched around by your HIV specialist to one which may be more fat friendly (depending on your past treatment history). There is no proven effective medical intervention presently available to specifically increase fat in the buttocks. Exercise, diet, and sometime hormone replacement and/or anabolic steroids can increase muscle bulk depending on the individual situation. KH



Previous
sex problem
Next
On and Off PEP meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement